# SDR DALA2023040402618

- Difficulty date: April 4, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 88,441 hours, 39,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3243 RT FWD " EMERG. EXIT HATCH HANDLE LIGHT " INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSEMBLY. OK FOR SERVICE. (9969172)
